# SDR SWAA2014090231510

- Difficulty date: August 8, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 55,208 hours, 43,580 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DOME CORRODED AT BS 1016 BETWEEN LBL 3 TO RBL 3.  REPAIRED DOME IAW SRM & EA.
